# SDR CALA2019120902165

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 57,367 hours, 24,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: DAN2001T79511
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING STRINGER SPLICE ON STRINGER 44RT FWD - A3N B-25-3-6242 - GENERATED BY TECH V052030 ON N/R 9292180 AT HAECO LCQ REMOVED AND REPLACED STRINGER SPLICE IAW A319 SRM 53-00-13-300-0 01 P9 FIGURE AT STRINGER 44 RT.
